# SDR EIA990191

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 69B81284
- Condition: Broken
- Location: Aileron
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE FIRST OFFICERS CONTROL COLUMNS LATERAL MOVEMENT BECAME HEAVY WITH A CONSIDERABLE AMOUTN OF SLACK. A LOUD POPPING NOISE WAS HEARD FROM F/O'S FLOOR AREA.  MAINTENANCE PERSONNEL FOUND THE AILERON SYSTEM LOAD LIMIT SPRING BROKEN.  SPRING WAS REPLACED AND RIGGED IAW MM.  (M)
